EconPapers    
Economics at your fingertips  
 

A Score Test for Testing a Marginalized Zero-Inflated Poisson Regression Model Against a Marginalized Zero-Inflated Negative Binomial Regression Model

Gul Inan (), John Preisser () and Kalyan Das ()
Additional contact information
Gul Inan: Middle East Technical University
John Preisser: University of North Carolina
Kalyan Das: University of Calcutta

Journal of Agricultural, Biological and Environmental Statistics, 2018, vol. 23, issue 1, No 7, 113-128

Abstract: Abstract Marginalized zero-inflated count regression models (Long et al. in Stat Med 33(29):5151–5165, 2014) provide direct inference on overall exposure effects. Unlike standard zero-inflated models, marginalized models specify a regression model component for the marginal mean in addition to a component for the probability of an excess zero. This study proposes a score test for testing a marginalized zero-inflated Poisson model against a marginalized zero-inflated negative binomial model for model selection based on an assessment of over-dispersion. The sampling distribution and empirical power of the proposed score test are investigated via a Monte Carlo simulation study, and the procedure is illustrated with data from a horticultural experiment. Supplementary materials accompanying this paper appear on-line.

Keywords: Count data; Excess zeros; Marginal models; Over-dispersion; Score test (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s13253-017-0314-5 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jagbes:v:23:y:2018:i:1:d:10.1007_s13253-017-0314-5

Ordering information: This journal article can be ordered from
http://www.springer.com/journal/13253

Access Statistics for this article

Journal of Agricultural, Biological and Environmental Statistics is currently edited by Stephen Buckland

More articles in Journal of Agricultural, Biological and Environmental Statistics from Springer, The International Biometric Society, American Statistical Association
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-05-21
Handle: RePEc:spr:jagbes:v:23:y:2018:i:1:d:10.1007_s13253-017-0314-5